# SDR CALA9800331

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS DIVERTED TO SHV AFTER THE NR 2 ENGINE GAVE OFF TWO LOUD BANGS FOLLOWED BY AIRCRAFT VIBRATION AND WITH THE NR 2 ENGINE GOING TO IDLE.  THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE GEARBOX AFT CHIP DETECTOR FULL OF METAL CHIPS AND THE COMPRESSOR COULD NOT BE TURNED.  THE NR 2 ENGINE WILL BE REPLACED.  TEARDOWN REVEALED NR 4 BEARING FAILURE.
